# SDR P2EA2002M031

- Difficulty date: May 3, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N141NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- Aircraft time: 27,945 hours, 22,863 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Igniter Box
- Part number: 103538754
- Part serial: 88131282
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

#1 Engine would not start, returned to blocks with no incedent. Removed and replaced #1 engine exciter box IAW MM 74-10-01. Operational check normal. This is closing action for SDR P2EA2002M031. Reference log page 122455.
